# SDR ASAA2019071430027

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 48,557 hours, 14,640 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250273030
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO HISTORY OF #2 ENGINE FIRE LOOP A FAULTS GROUNDED - YES. PERFORMED FIM 26-10 TASK 805 AND COULD RESISTANCE TO FLUCTUATE ON D998 PINS 24-25 FRIN 2.5 OHMS TO 7 OHMS BY MANIPULATING MW0315 HARNESS. REPLACED HARNESS IN REF TO AMM 26-11-02.
